# SDR DALA2025052003849

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 59,800 hours, 31,505 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulted
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3145 - MISC/DE - DUE TO A GEN 2 FAULT DURING THE APPROACH. CORRECTIVE ACTION: DEFERRED ENG 2 IDG PER MEL AND CONTINUED IN SERVICE. (LP: 7434224)
